# SDR FDEA201907251695

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-28A
- Aircraft serial: 23323
- Aircraft time: 95,954 hours, 37,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101618
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, BS 740 JUST ABOVE STRINGER 22R FRAME IS CRACKED AT TOOLING HOLE.  VERIFIED BY HFEC (OPEN HOLE) INSPECTION, CIRCLED HOLE IN BLACK.
